# SDR AALA201604129002

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 51,500 hours, 21,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DOOR 2R ARMING LEVER IS VERY STIFF, ADJUSTED R2 DOOR SLIDE.
